TU Darmstadt / ULB / TUbiblio

Commodious Axiomatization of Quantifiers in Multiple-Valued Logic

Hähnle, Reiner (1998):
Commodious Axiomatization of Quantifiers in Multiple-Valued Logic.
In: Studia Logica, 61 (1), pp. 101-121. DOI: 10.1023/A:1005086415447,
[Article]

Item Type: Article
Erschienen: 1998
Creators: Hähnle, Reiner
Title: Commodious Axiomatization of Quantifiers in Multiple-Valued Logic
Language: German
Journal or Publication Title: Studia Logica
Volume of the journal: 61
Issue Number: 1
Divisions: 20 Department of Computer Science > Software Engineering
20 Department of Computer Science
Date Deposited: 27 Apr 2018 10:51
DOI: 10.1023/A:1005086415447
URL / URN: https://doi.org/10.1023/A:1005086415447
PPN:
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)
Show editorial Details Show editorial Details